Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes alopecia areata in spite of taking Multivitamin and Salicure?

My son 9 yrs old is suffering from alopecia areata. we did the treatment from the skin specialist and dr suggested TBIS, salicure ointment, dicaris tab and multivitamin. With that the problem was resolved. But now again it has appeared. only back and side is effected..What is the permanent solution for this problem?.
Thu, 7 Jan 2016
Report Abuse
Dentist 's  Response

Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have alopecia areata in spite of taking Multivitamin and Salicure. Well it is very important to find out exact cause of alopecia . Sometimes the reasons for hair loss is fungal infection or side effects of some medicine . I would suggest you to consult dermatologist again if you are not getting benefited . Doctor may prescribe antifungal along with minoxidil and finpecia , which take at least 3 months to show their effect . Doctor may also recommend you hair transplant with advance technique like HUE .

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes alopecia areata in spite of taking Multivitamin and Salicure?

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you have alopecia areata in spite of taking Multivitamin and Salicure. Well it is very important to find out exact cause of alopecia . Sometimes the reasons for hair loss is fungal infection or side effects of some medicine . I would suggest you to consult dermatologist again if you are not getting benefited . Doctor may prescribe antifungal along with minoxidil and finpecia , which take at least 3 months to show their effect . Doctor may also recommend you hair transplant with advance technique like HUE . Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari